MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH FOLEY CATHETER CREEVY MODEL; IRRIGATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH FOLEY CATHETER CREEVY MODEL; IRRIGATION CATHETER
Model Number 01267522
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the foley catheter balloon was suspected of having air even before opening it for use.It was noted that a new foley had been unpacked for use.
 
Event or Problem Description
It was reported that the foley catheter balloon suspected of having air even before opening it for use.It was noted that a new foley had been unpacked for use.
 
Additional Manufacturer Narrative
Per the investigations findings, bard.Bd has determined that this event is not reportable as the catheter was not a defective.The catheters are intentionally inflated with air to prevent the balloon from sticking to shaft.

Brand Name
BARDEX LUBRICATH FOLEY CATHETER CREEVY MODEL
Common Device Name
IRRIGATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10157538
Report Number1018233-2020-03869
Device Sequence Number19368940
Product Code EZC
UDI-Device Identifier00801741018817
UDI-Public(01)00801741018817
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K910195
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number01267522
Device Catalogue Number01267522
Device Lot NumberNGDQ3831
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2020
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1